Edward Richmond




My mathematical research interests include algebraic geometry, combinatorics and representation theory of Lie groups.

Preprints

  1. Smooth Schubert varieties in the affine flag variety of type A.
    with W. Slofstra.
    preprint. arXiv:1702.02236

  2. Pattern avoidance and fiber bundle structures on Schubert varieties.
    with T. Alland
    preprint. arXiv:1610.03535

Publications

  1. Staircase diagrams and enumeration of smooth Schubert varieties.
    with W. Slofstra.
    J. Combin. Theory Ser. A. Vol 150 (2017), 328-376. (arXiv:1510.06060)
    Slides for a talk given at FPSAC, July 2016 in Vancouver, BC.
    Other verisons: FPSAC 2016

  2. Billey-Postnikov decompositions and the fibre bundle structure of Schubert varieties.
    with W. Slofstra.
    Math. Ann. 366 (2016), no. 1-2, 31-55. (arXiv:1408.0084)
    Slides for a talk given at the AMS Sectional Meeting, November 2014 in Greensboro, NC.

  3. Littlewood-Richardson coefficients for reflection groups
    with A. Berenstein.
    Advances in Math. Vol 284 (2015), 22, 54-111. (arXiv:1012.1714)
    Slides for a talk given at the JMM, January 2012 in Boston, MA.

  4. A combinatorial characterization of tight fusion frames.
    with M. Bownik and K. Luoto.
    Pacific J. Math. Vol. 275 (2015), No. 2, 257–294. (arXiv:1112.3060)
    Slides for a talk given at UC-Riverside, May 2012 in Riverside, CA.

  5. Rationally smooth elements of Coxeter groups and triangle group avoidance.
    with W. Slofstra.
    J. Algebraic Combin. 30 (2014), no. 39, 659-681. (arXiv:1206.5746)
    Slides for a talk given at the JMM, January 2013 in San Diego, CA.

  6. Eigenvalues of Hermitian matrices and equivariant cohomology of Grassmannians.
    with D. Anderson and A. Yong.
    Compositio Math. vol 149 (2013), pp 1569-1582. (arXiv:1210.5003)
    Slides for a talk given at Oklahoma State, January 2013 in Stillwater, OK.

  7. The Belkale-Kumar cup product and relative Lie algebra cohomology. (Appendix)
    with S. Evens and W. Graham.
    Int. Math. Res. Not. 2013 (2013), 1901-1933. (arXiv:1104.1415)

  8. A multiplicative formula for structure constants in the cohomology of flag varieties.
    Michigan Math. J. 61 (2012), no. 1, 3-17. (arXiv:0812.1856)

  9. Branching Schubert calculus and the Belkale-Kumar product on cohomology
    with N. Ressayre.
    Proc. Amer. Math. Soc. 139 (2011), no. 3, 835-848. (arXiv:0909.0865)

  10. A partial Horn recursion in the cohomology of flag varieties.
    J. Algebraic Combin. 30 (2009), no. 1, 1-17. (math/0703462)